MathSciNet Relay Station
MathSciNet bibliographic data
MR2007675 (2004h:65143) 65R20 (65F10)
Babolian, E.; Biazar, J.; Vahidi, A. R. On the decomposition method for system of linear equations and system of linear Volterra integral equations. Appl. Math. Comput. 147 (2004), no. 1, 19–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement